Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Constant headache, dizziness, nausea, tiredness, increased heart rate. Due to medicines or sickness?

I have constant headaches for about 3 weeks I always have had a low immune system . I get strep and sinus infections alot since i was 4 yrs old and i am 14 now. I am taking a z-pack . Also I get dizzy nausea tired and it feels like my heart is racing from just walking a few steps and sitting back down, could this be my meds or sickness
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
It doesnt appear to be meds. Probably its the sickness that is causing these symptoms. If there are so frequent infections then it would be advisable to get a ENT consultation to look for the tonsils and adenoids ones.
Regarding the headache it is sinusitis most probably and will require steam inhalation and warm saline gargles when required.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor